# SDR AALA20150414005

- Difficulty date: April 2, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 47,102 hours, 22,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1174-1178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR, INBD SIDE OF SEAT TRACK NR 1, STATION 1174 - 1178.  INSTALLED DOUBLER ON LT CUSP SHEET AT STATION 1174 - 1178 IAW AARD 53-20-00-16.
